# SDR DALA1030153308

- Difficulty date: October 29, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 29,202 hours, 3,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONS FUSELAGE SKIN DAMAGED BETWEEN FR 27 & FR 28 AT S50L- S51R AND FR 31 AT S54L.  TEMPORARY REPAIR ACCOMPLISHED PER ERA 486923-14 SECTION I, SECTION II REQUIRES FOLLOW UP NOT TO EXCEED 50 CYCLES FROM AIRCRAFT RETURN TO SERVICE.
